Renormalization approach to quasiperiodic quantum spin chains

Jukka A. Ketoja, Indubala I. Satija

Research output: Contribution to journalArticleScientificpeer-review

10 Citations (Scopus)

Abstract

A renormalization scheme which takes into account the natural frequency of the system is developed to study an anisotropic quantum XY spin chain in a quasiperiodic transverse field. The quasiparticle excitations of the model exhibit extended, localized as well as critical phase, with fractal characteristics, in a finite parameter interval. The scaling properties of the critical phase fall into four distinct universality classes. The isotropic limit of the model describes the extensively studied Harper equation. The renormalization approach provides a new method for determining energies and transition thresholds with extremely high precision.

Original languageEnglish
Pages (from-to)212-233
Number of pages22
JournalPhysica A: Statistical Mechanics and its Applications
Volume219
Issue number1-2
DOIs
Publication statusPublished - 15 Sep 1995
MoE publication typeNot Eligible

Fingerprint Dive into the research topics of 'Renormalization approach to quasiperiodic quantum spin chains'. Together they form a unique fingerprint.

  • Cite this